3 probs/different symptoms/how to know???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2007
Total Posts : 41
   Posted 7/12/2008 9:31 AM (GMT -6)   
Sorry I've haven't been in touch, don't have access to internet 'cept when my son can let me use his.
I was finally down to 0 pred, then I thought I was having a flare-up. Now back up on 10mg per day.
Symptoms are different: severe constipation (I've never had the diareah with my chron's), nausea, pain in right side, EXTEME fatigue, moody.
Meds: 10mg pred day, 2 tablespoons benefiber twice daily, Azasan-75mcg daily, 1 tbles. meirlax twice daily, premerin, synthroid, vitamin, calcium, and now he added  Amitizia 24mcg 1 gellcap twice daily.  I have cut that down to 1 daily cause the nausea and headache won't go away.
My bowels finally broke loose for 4 days I had really soft bm's. Doc says with me and my history, where most crohns pts have diarreah, if I have "regular" or soft bm, my crohns is prob in a flare. Great!!!! This time tho, the blood work showed no increase of inflamation, so he said it is not the crohns. I also have IBS (does alot of you have IBS with the Crohns?) and I have Diverticuloses., Both can and will contribute to constipation, right? I have to learn and know the symptoms, I need to not take so much meds, can't afford them!!! Any advice?????  I won't be on here long, bit I'll try to get back to the son's internet access soon.  Thanks guys!!!!!

Veteran Member

Date Joined Jan 2005
Total Posts : 8616
   Posted 7/12/2008 5:28 PM (GMT -6)   
Sorry you are having such problems Granna,

I see you take synthroid. A low thyroid can cause constipation. Make sure you drink enough water to help the fiber do its job. The fiber works by absorbing water and bulking up the stool. So it can help C or D. But if you don't drink enough water, it can absorb the little bit of water in the stool and make it harder.

Does your doctor check your TSH frequently? To make sure you are taking the right amount of Synrthroid? Also . . . make sure you are taking it as prescribed. Usually first thing in the morning with water and no food for one hour. Even toothpaste and vitamins can affect this med. So take it by itself, without the other meds.

I hope your D is because the miralax is working. Keep us posted.


In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 5:44 PM (GMT -6)
There are a total of 2,713,131 posts in 299,163 threads.
View Active Threads

Who's Online
This forum has 153738 registered members. Please welcome our newest member, Sheeepman.
351 Guest(s), 13 Registered Member(s) are currently online.  Details
Alcie, Wdan, imagardener2, schoolpsych, JNF, novaslady, astroman, Girlie, NiceCupOfTea, ISU-CycloneFan, Lamilla, Oranged, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer